# SDR IPXA2020051355260

- Difficulty date: May 13, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 60,018 hours, 19,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: D00049
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AWHEN SWITCH IS CLOSED FOR NORMAL POSITION OF FLIGHT THE SWITCH FUNCTION GOES TO "OFF" AND THE "DISARMED" LIGHT ILLUMINATES.REMOVED AND REPLACED THE EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-51-08 OPS CHECK GOOD AT THIS TIME ESR: IPC 33-51-08.
